# SDR SWAA2024093034041

- Difficulty date: September 4, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT FASTENER HOLES<[01] FABRICATED NEW FLOOR PANEL 120CF I.A.W SRM 53-30-53-0I-1 AND AMM 50-10-04-400-801 AND APPLIED ALODINE AND PRIMER I.A.W AMM 51-21-41-701 AND AMM 51-21-72-701;[02] AUDIT C/W
